Publication
Title
Evaluation of branched continued fractions using block-tridiagonal linear-systems
Author
Language
English
Source (journal)
IMA journal of numerical analysis. - London, 1981, currens
Publication
London : 1988
ISSN
0272-4979 [print]
1464-3642 [online]
Volume/pages
8:2(1988), p. 209-217
ISI
A1988N512100003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 03.07.2018
To cite this reference